Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter May 8, 2014

The η-Einstein condition on indefinite S-manifolds

  • Letizia Brunetti EMAIL logo
From the journal Mathematica Slovaca

Abstract

An η-Einstein condition is introduced in the context of indefinite globally framed f-manifolds, and several Schur-type results for indefinite S-manifolds are proved.

[1] BLAIR, D. E.: Geometry of manifolds with structural group U(n) × O(s), J. Differential Geom. 4 (1970), 155–167. 10.4310/jdg/1214429380Search in Google Scholar

[2] BLAIR, D. E.— LUDDEN, G.— YANO, K.: Differential geometric structures on principal toroidal bundles, Trans. Amer. Math. Soc. 181 (1973), 175–184. http://dx.doi.org/10.1090/S0002-9947-1973-0319099-410.1090/S0002-9947-1973-0319099-4Search in Google Scholar

[3] BRUNETTI, L.— PASTORE, A. M.: Curvature of a class of indefinite globally framed f-manifolds, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 51(99) (2008), No. 3, 183–204. Search in Google Scholar

[4] BRUNETTI, L.— PASTORE, A. M.: Examples of indefinite globally framed f-structures on compact Lie groups, Publ. Math. Debrecen (To appear). Search in Google Scholar

[5] CABRERIZO, J. L.— FERNANDEZ, L. M.— FERNANDEZ, M.: The curvature tensor fields on f-manifolds with complemented frames, An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I Mat. 36 (1990), No. 2, 151–161. Search in Google Scholar

[6] DUGGAL, K. L.— BEJANCU, A.: Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications. Mathematics and its Applications (Dordrecht) 364, Kluwer Academic Publishers, Dordrecht, 1996. http://dx.doi.org/10.1007/978-94-017-2089-210.1007/978-94-017-2089-2Search in Google Scholar

[7] DUGGAL, K. L.— IANUS-PASTORE, A. M.: Maps interchanging f-structures and their harmonicity, Acta Appl. Math. 67 (2001), 91–115. http://dx.doi.org/10.1023/A:101067661650910.1023/A:1010676616509Search in Google Scholar

[8] DUGGAL, K. L.— SHARMA, R.: Symmetries of Spacetimes and Riemannian Manifolds. Mathematics and its Applications (Dordrecht) 487, Kluwer Academic Publishers, Dordrecht, 1999. http://dx.doi.org/10.1007/978-1-4615-5315-110.1007/978-1-4615-5315-1Search in Google Scholar

[9] FALCITELLI, M.— IANUS, S.— PASTORE, A. M.: Riemannian Submersions and Related Topics, World Sci. Publishing, River Edge, NJ, 2004. http://dx.doi.org/10.1142/978981256233310.1142/9789812562333Search in Google Scholar

[10] GOLDBERG, S. I.— YANO, K.: On normal globally framed f-manifolds, Tôhoku Math. J. 22 (1970), 362–370. http://dx.doi.org/10.2748/tmj/117824276310.2748/tmj/1178242763Search in Google Scholar

[11] GOLDBERG, S. I.— YANO, K.: Globally framed f-manifolds, Illinois J. Math. 15 (1971), 456–474. 10.1215/ijm/1256052614Search in Google Scholar

[12] ISHIHARA, S.: Normal structure f satisfying f 3 + f = 0, Kōdai Math. Semin. Rep. 18 (1966), 36–47. http://dx.doi.org/10.2996/kmj/113884516210.2996/kmj/1138845162Search in Google Scholar

[13] KOBAYASHI, S.— NOMIZU, K.: Foundations of Differential Geometry, Vol. I; II, Interscience Publishers, New York, 1963; 1969. Search in Google Scholar

[14] KOBAYASHI, M.— TSUCHIYA, S.: Invariant submanifolds of an f-manifold with complemented frames, Kōdai Math. Semin. Rep. 24 (1972), 430–450. http://dx.doi.org/10.2996/kmj/113884663610.2996/kmj/1138846636Search in Google Scholar

[15] NAKAGAWA, H.: f-structures induced on submanifolds in spaces, almost Hermitian or Kaehlerian, Kōdai Math. Semin. Rep. 18 (1966), 161–183. http://dx.doi.org/10.2996/kmj/113884519410.2996/kmj/1138845194Search in Google Scholar

[16] NAKAGAWA, H.: On framed f-manifolds, Kōdai Math. Semin. Rep. 18 (1966), 293–306. http://dx.doi.org/10.2996/kmj/113884527410.2996/kmj/1138845274Search in Google Scholar

[17] TAKAHASHI, T.: Sasakian manifold with pseudo-Riemannian metric, Tôhoku Math. J. 21 (1969), 271–290. http://dx.doi.org/10.2748/tmj/117824299610.2748/tmj/1178242996Search in Google Scholar

[18] VANZURA, J.: Almost r-contact structures, Ann. Sc. Norm. Super. Pisa Cl. Sci. Fis. Mat. 26 (1972), 97–115. Search in Google Scholar

[19] YANO, K.: On a structure defined by a tensor field f of type (1, 1) satisfying f 3 +f = 0, Tensor (N.S.) 14 (1963), 99–109. Search in Google Scholar

Published Online: 2014-5-8
Published in Print: 2014-4-1

© 2014 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 1.3.2024 from https://www.degruyter.com/document/doi/10.2478/s12175-014-0219-5/html
Scroll to top button